# SDR SWAA2013021512714

- Difficulty date: February 10, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 54,751 hours, 44,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS 3" SUB-SURFACE SKIN CRACK AT BS 827 + 12" ABOVE STR 4R.  REPAIR COMPLETED PER EA 1-353-21707 FACT AS A RESULT OF POST REPAIR INSPECTION.
